# SDR DALA2025070805079

- Difficulty date: March 10, 2024
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tape
- Condition: Peeling
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND VERT STAB EROSION TAPE PEELED. GVI OF PAINT OK. FWD TO MON IAW A220 ASRP 55-32-01-01AAA-662A-A FOR 8500 FLT HRS. GVI DUE IN 850 FLT HRS. PERFORMED GVI IAW A220 ASRP 51-10-01-01AAA- 018A-A. NO FURTHER DEFECTS FOUND. OK TO CONT. ON MON.REMOVED OLD ADHESIVE FROM LEADING EDGE PANELS. PAINTED PRIMER ON AREAS WHERE PAINT IS MISSING AT 10PM 7/2/25. REQUIRES TOPCOAT OF PAINT 948874 PAINTED TOPCOAT OF PAINT(RED + BLUE) AT 10PM 7/3 /25 948874 INSTALLED EROSION TAPE REF A220 AMP 51-22-01 ON VERTICAL STAB. OKAY TO CLOSE QC MON 223046. (LP# 5275926)
